# SDR AWXA200300935

- Difficulty date: August 3, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347048200200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT RT TRANSITION PROFILE BETWEEN FR 56-58. MAINTENANCE REMOVED RT TRANSITION PROFILE BETWEEN FR 56-58; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 8-12, FIG. 2 &3.
